Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 43, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at May 6, 2017, 4:18 AM EDT for Lake County, Ohio. It took effect at May 6, 2017, 6:05 AM EDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- May 6, 2017, 4:18 AM EDT (08:18 UTC)
- In effect from
- May 6, 2017, 6:05 AM EDT
- Expired
- May 7, 2017, 10:51 PM EDT
- In force
- 41 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 9.55 ft at May 7, 2017, 2:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
539
WGUS41 KCLE 060818
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
418 AM EDT Sat May 6 2017
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-061618-
/O.NEW.KCLE.FL.W.0043.170506T1200Z-170507T0000Z/
/PNVO1.1.ER.170506T1200Z.170506T1200Z.170506T1800Z.NO/
418 AM EDT Sat May 6 2017
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Grand River At Painesville
* from this morning to this evening.
* At 4 AM the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is expected to rise to near flood stage this morning.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$7 follow-up statements
502
WGUS81 KCLE 061016
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
616 AM EDT Sat May 6 2017
...The flood warning continues for the following rivers in Ohio...
Huron River Near Milan
Grand River At Painesville
Killbuck Creek Near Killbuck
Eagle Creek Above Findlay
Eagle Creek At Phalanx Station
Portage River At Woodville
Maumee River At Waterville
Scioto River Near Larue
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-061816-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.170505T1300Z.170506T1200Z.000000T0000Z.NO/
616 AM EDT Sat May 6 2017
The flood warning continues for
the Portage River At Woodville
* until further notice...or until the warning is cancelled.
* At 5:30 AM Saturday the stage was 11.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will crest near 11.8 feet towards mid day then
begin to fall by late afternoon.
* At 12.0 feet...Lower portions of South Cherry Street near Trail
Marker Park inundated. Water approaches property south of
Pemberville Road.
* At 11.0 feet...The river floods Trail Marker Park up to Erie
Street.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC043-061800-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-170506T1800Z/
/MILO1.1.ER.170506T0750Z.000000T0000Z.170506T1200Z.NO/
616 AM EDT Sat May 6 2017
The flood warning continues for
the Huron River Near Milan
* until this afternoon...or until the warning is cancelled.
* At 5:30 AM Saturday the stage was 18.0 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to hold steady near flood stage this
morning.
* At 18.0 feet...Flooding occurs in low lying areas along the river from
Milan to Franklin Flats.
&&
LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265
$$
OHC085-061816-
/O.EXT.KCLE.FL.W.0043.170506T1005Z-170507T0000Z/
/PNVO1.1.ER.170506T0836Z.170506T0900Z.170506T1800Z.NO/
616 AM EDT Sat May 6 2017
The flood warning continues for
the Grand River At Painesville
* until this evening...or until the warning is cancelled.
* At 5:00 AM Saturday the stage was 8.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall to below flood stage by this
afternoon.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC095-173-061816-
/O.CON.KCLE.FL.W.0037.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.170505T2207Z.170506T1800Z.000000T0000Z.NO/
616 AM EDT Sat May 6 2017
The flood warning continues for
the Maumee River At Waterville
* until further notice...or until the warning is cancelled.
* At 6:00 AM Saturday the stage was 11.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 12.0 feet by this evening
then slowly begin to fall.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The river is
out of banks in Waterville.
* At 11.0 feet...A few riverside cabins in Waterville become
threatened. Lowland flooding occurs along with some water
inundation on River Road.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$
OHC101-061816-
/O.CON.KCLE.FL.W.0038.000000T0000Z-000000T0000Z/
/LARO1.1.ER.170505T2052Z.170506T1200Z.000000T0000Z.NO/
616 AM EDT Sat May 6 2017
The flood warning continues for
the Scioto River Near Larue
* until further notice...or until the warning is cancelled.
* At 5:00 AM Saturday the stage was 12.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river is forecast to crest near 12.7 feet this morning
then slowly start to fall this afternoon.
* At 13.0 feet...River at bankfull in the Village of La Rue.
Floodwaters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC075-169-061816-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-170507T1800Z/
/KILO1.1.ER.170506T0710Z.170506T1800Z.170507T1200Z.NO/
616 AM EDT Sat May 6 2017
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Sunday afternoon...or until the warning is cancelled.
* At 5:00 AM Saturday the stage was 15.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 15.4 feet by this afternoon.
The river will fall below flood stage Sunday morning.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including
County Road 1, Township Road 91, and County Road 621 are flooded.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC063-061815-
/O.EXT.KCLE.FL.W.0035.000000T0000Z-170507T0500Z/
/FECO1.2.ER.170505T1640Z.170506T1200Z.170506T2300Z.UU/
616 AM EDT Sat May 6 2017
The flood warning continues for
the Eagle Creek Above Findlay
* until late tonight...or until the warning is cancelled.
* At 5:00 AM Saturday the stage was 10.4 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 10.6 feet by this morning.
The river will fall below flood stage this evening.
* At 11.0 feet...Flooding will threaten residences along Fremont and
Graceland Avenue, East Lincoln Street, and Brookside Drive. Other
roads impacted include East High Street, Wilson Street, Blanchard
Avenue near Graceland Avenue, Rosemont Drive and Beechmont Drive to
Main Street, and Eastview north of 6th Street.
* At 10.0 feet...Water from the Eagle Creek will impact portions of
South Blanchard Street, Brookside Drive, Fremont and Graceland
Streets. The intersections of Beechmont Drive with Fairmont and
Rosemont Drives flood.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$
OHC155-061815-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-170507T0900Z/
/PHAO1.1.ER.170506T0518Z.170506T1500Z.170507T0300Z.UU/
616 AM EDT Sat May 6 2017
The flood warning continues for
the Eagle Creek At Phalanx Station
* until late tonight...or until the warning is cancelled.
* At 5:00 AM Saturday the stage was 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 10.5 feet by late this
morning. The river will fall below flood stage tonight.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$248
WGUS81 KCLE 061811
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
211 PM EDT Sat May 6 2017
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-070211-
/O.EXT.KCLE.FL.W.0043.000000T0000Z-000000T0000Z/
/PNVO1.1.ER.170506T0836Z.170507T0000Z.000000T0000Z.NO/
211 PM EDT Sat May 6 2017
The flood warning continues for
the Grand River At Painesville
* until further notice...or until the warning is cancelled.
* At 1:00 PM Saturday the stage was 8.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
Sefcovic866
WGUS81 KCLE 070202
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1002 PM EDT Sat May 6 2017
...The flood warning continues for the following river in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-071002-
/O.CON.KCLE.FL.W.0043.000000T0000Z-000000T0000Z/
/PNVO1.1.ER.170506T0836Z.170507T1200Z.000000T0000Z.NO/
1002 PM EDT Sat May 6 2017
The flood warning continues for
the Grand River At Painesville
* until further notice...or until the warning is cancelled.
* At 9:00 PM Saturday the stage was 9.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$278
WGUS81 KCLE 070959
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
559 AM EDT Sun May 7 2017
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-071759-
/O.CON.KCLE.FL.W.0043.000000T0000Z-000000T0000Z/
/PNVO1.1.ER.170506T0836Z.170507T0600Z.000000T0000Z.NO/
559 AM EDT Sun May 7 2017
The flood warning continues for
the Grand River At Painesville
* until further notice...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 9.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will gradually fall below flood stage
Monday night.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$546
WGUS81 KCLE 071602
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 PM EDT Sun May 7 2017
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
Maumee River At Waterville
Scioto River Near Larue
Portage River At Woodville
Scioto River Near Prospect
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-080002-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/WDVO1.2.ER.170505T1300Z.170507T0100Z.000000T0000Z.NO/
1202 PM EDT Sun May 7 2017
The flood warning continues for
the Portage River At Woodville
* through early Tuesday.
* At 11:30 AM Sunday the stage was 12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall to below flood stage by Teusday
morning.
* At 13.0 feet...Flood waters inundate basements of property adjecent
to the river near Pemberville. In Woodville Trail Marker Park and
adjacent low lying roads inundated.
* At 12.0 feet...Lower portions of South Cherry Street near Trail
Marker Park inundated. Water approaches property south of
Pemberville Road.
* At 11.0 feet...The river floods Trail Marker Park up to Erie
Street.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC085-080002-
/O.EXT.KCLE.FL.W.0043.000000T0000Z-170508T0200Z/
/PNVO1.1.ER.170506T0836Z.170507T0600Z.170507T2000Z.NO/
1202 PM EDT Sun May 7 2017
The flood warning continues for
the Grand River At Painesville
* until this evening.
* At 11:00 AM Sunday the stage was 8.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall to below flood stage by late this
afternoon.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC095-173-080002-
/O.EXT.KCLE.FL.W.0037.000000T0000Z-170509T0000Z/
/WTVO1.1.ER.170505T2207Z.170507T0430Z.170508T1800Z.NO/
1202 PM EDT Sun May 7 2017
The flood warning continues for
the Maumee River At Waterville
* until Monday evening.
* At 11:00 AM Sunday the stage was 12.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by Monday
afternoon.
* At 13.0 feet...Floodwaters can back up through storm drains onto
Water Street in Waterville making roads inaccessible.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The river is
out of banks in Waterville.
* At 11.0 feet...A few riverside cabins in Waterville become
threatened. Lowland flooding occurs along with some water
inundation on River Road.
* At 9.0 feet...Flooding occurs in lowland areas near the river.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$
OHC101-080002-
/O.EXT.KCLE.FL.W.0038.000000T0000Z-170508T0300Z/
/LARO1.1.ER.170505T2052Z.170506T1415Z.170507T2100Z.NO/
1202 PM EDT Sun May 7 2017
The flood warning continues for
the Scioto River Near Larue
* until this evening.
* At 11:00 AM Sunday the stage was 11.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by late this
afternoon.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the
river.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-080002-
/O.CON.KCLE.FL.W.0044.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.170507T0020Z.170508T1200Z.000000T0000Z.NO/
1202 PM EDT Sun May 7 2017
The flood warning continues for
the Scioto River Near Prospect
* through early Wednesday.
* At 11:00 AM Sunday the stage was 10.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will rise to near 11.3 feet by Monday
morning then begin to fall Monday night.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of
Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
BM440
WGUS81 KCLE 072248
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
648 PM EDT Sun May 7 2017
...The flood warning continues for the following river in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-080600-
/O.EXT.KCLE.FL.W.0043.000000T0000Z-170508T0600Z/
/PNVO1.1.ER.170506T0836Z.170507T0600Z.170508T0000Z.NO/
648 PM EDT Sun May 7 2017
The flood warning continues for
the Grand River At Painesville
* until late tonight...or until the warning is cancelled.
* At 6:00 PM Sunday the stage was 8.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall to below flood stage during
this evening.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$078
WGUS81 KCLE 080251
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1051 PM EDT Sun May 7 2017
...The flood warning is cancelled for the following river in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-080321-
/O.CAN.KCLE.FL.W.0043.000000T0000Z-170508T0600Z/
/PNVO1.1.ER.170506T0836Z.170507T0600Z.170508T0017Z.NO/
1051 PM EDT Sun May 7 2017
* At 10:00 PM Sunday the stage was 7.8 feet.
* No flooding is currently forecast.
* Flood stage is 8.0 feet.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 6, 4:16 AM EDT, 2 minutes earlier.
Area forecast discussion, May 6, 4:16 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
416 AM EDT Sat May 6 2017
.SYNOPSIS...
Low pressure over western Pennsylvania will move slowly
northeast to southern Quebec by tonight. High pressure will
build slowly southeast to Indiana and western Ohio by Monday
morning and to Virginia by Tuesday night. A warm front will lift
northeast to the Ohio Valley by Wednesday night and become
nearly stationary. Low pressure will move along the front and
the northeast into south central Ohio by Friday evening and to
Lake Ontario by Saturday morning.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure will lift northeast into western Pennsylvania today
and force showers to lift north and then begin to expand back
west over the central portions of the forecast area again today.
Drier air will begin to push east into the western portions of
the area today and this should allow for some sun to break
through the clouds before clouding back over again as clouds
advance west and cumulus try to form to fill in any gaps. The
early May sun will allow temperatures in the west to take a jump
for today and will raise maximum temperatures a few degrees. As
rain and cloud cover along with cold air advection taking place
over the east, temperatures will struggle to climb out of the
upper 40s and lower 50s. Stiff northwest winds will prevail
through the day today in the cyclonic flow pattern.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
Deep cutoff upper level low pressure system will meander around
the Great Lakes through the weekend into early next week. This
pattern will continue to bring cool temperatures to the area
through the next few days.
Drier air will ever so slowly push east across the area later
tonight into Sunday. It will take some time to exit the moisture
out of the east due to the cold air advection taking place over
the lakes. This will set up the potential for some lake
enhanced/effect rain showers over the northeast snowbelt areas
through Sunday afternoon before finally pushing east of the
area. A return to at least fair weather will take place Sunday
night through Tuesday night. However, a warm front will begin to
lift northeast toward the area and it could move far enough
northeast to bring at least a slight chance for showers over the
extreme southwest portions of the forecast area.
Temperatures will continue to be on the cool side and run well
below normal over the next several days in many locations. Still
looking at the cold air advection continuing and will keep highs
in the lower to middle 50s each day. The problem comes Monday
morning when temperatures really drop as skies make an attempt
to clear out. Possibility for temperatures to drop below the
freezing mark over the extreme east in the cold air advection.
This all hinges on how much clearing takes place and the winds
going below current forecast 10 knots overnight.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
By mid-week the upper level trough over New England will become
elongated and start to retrograde westward with time. Energy moving
southeast out of Canada will lead to deepening of the trough across
the western Great Lakes. Meanwhile the trough along the west coast
will close off over the southwestern states before eventually
drifting northeast and sliding through the Ohio Valley. This will
result in partly to mostly cloudy skies through the extended with
moisture increasing late in the week ahead of the wave moving out of
the Plains. Details are a little uncertain at this point but chances
of precipitation are expected to trend upwards by Friday.
Temperatures expected to remain near to slightly below normal during
this time frame as a warm front approaches the area but likely
remains just to our south. Cool northerly flow off Lake Erie will
generally keep lakeshore areas a little cooler.
&&
.AVIATION /06Z Saturday THROUGH Wednesday/...
Low pressure across central Pennsylvania will move north to Lake
Ontario today. Showers remain from YNG-ERI while breaking up to
the west. Drier air has spread into the low levels across
northwest Ohio and ceilings range from VFR at TOL/FDY to IFR at
CAK/YNG/ERI. Expect wrap around moisture to increase across the
area today with showers expanding westward to CLE and possibly
MFD. Enhancement off Lake Erie is expected to result in good
coverage of showers across NE OH and NW PA. Showers will
eventually start to decrease from west to east on Saturday
night. Will bring a brief window of MVFR ceilings into the
western sites with not much change to ceilings in the east.
Winds will increase into Saturday with most sites gusting to
25-30 knots between 16-22Z.
OUTLOOK...Non-VFR likely into Sunday NE OH and NW PA.
&&
.MARINE...
Winds will increase across Lake Erie today as a trough and cooler
air settles south across the lake. Northwest winds will increase to
20-30 knots with waves building to 5 to 7 feet. A Small Craft
advisory remains in effect through Sunday afternoon on the west half
of the lake and Sunday evening on the east half of the lake. Winds
and waves will slowly decrease through the day on Sunday as low
pressure near Lake Ontario pulls away into Quebec.
High pressure will gradually expand east across the lake from Monday
through Wednesday. Low pressure is expected to move east through the
Ohio Valley late Thursday through Friday with northeasterly winds
developing on the Lake.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT Sunday for LEZ147>149.
Small Craft Advisory until 4 PM EDT Sunday for LEZ142>146.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Lombardy
LONG TERM...KEC
AVIATION...KEC
MARINE...KECHazardous weather outlook, May 5, 3:52 PM EDT, 12 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 352 PM EDT Fri May 5 2017 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-062000- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 352 PM EDT Fri May 5 2017 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:16 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 24 hr |
| May 6, 12:19 AM EDT | River Flood Warning | CLE | Trumbull | 22 hr |
| May 6, 1:07 AM EDT | River Flood Warning | CLE | Erie | 10 hr |
| May 6, 2:18 PM EDT | River Flood Warning | CLE | Marion | 3 days |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.